MathSciNet Relay Station
MathSciNet bibliographic data
MR1455522 (98m:14045) 14J60
Biswas, Indranil Parabolic bundles as orbifold bundles. Duke Math. J. 88 (1997), no. 2, 305–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement